# SDR 9700399928

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CANTED FRAME CRACKED AT FS 1074, LONGERON 4R.  REMOVED FASTENERS, STOP DRILLED CRACK, FABRICATED, AND INSTALLED REPAIR ANGLE PER EA 99-11986.
